Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A network proof of a theorem on Hurwitz polynomials and its generalization


Authors: T. R. Bashkow and C. A. Desoer
Journal: Quart. Appl. Math. 14 (1957), 423-426
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/85862
MathSciNet review: 85862
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/qam/85862
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society